# SDR DXTA2025041803131

- Difficulty date: April 17, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N853QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000105
- Aircraft time: 1,641 hours, 975 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 99148361
- Part serial: 1043
- Condition: Clogged
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR: WHEN APU IS TURNED ON AND RPM REACHES 100% AND THE APU BLEED IS OPEN THE SMELL OF JET FUEL FILLS THE CABIN AND ONLY CLEARS OUT WHEN THE CABIN DOOR IS OPENED CORRECTIVE ACTION: REPLACED HEPA FILTER. OPS CHECK GOOD. IAW CE700 21-70-10 AND 49-10-00.
